Alert archive / Washington / Gale Watches in 2021

Gale Watch 56, NWS Seattle, WA

December 9, 2021

NWS Seattle, WA issued this gale watch at Dec 9, 2021, 2:25 AM PST. It took effect at Dec 10, 2021, 7:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2021, 2:25 AM PST (10:25 UTC)
In effect from
Dec 10, 2021, 7:00 PM PST
Expired
Dec 9, 2021, 1:27 PM PST
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

699 
WHUS76 KSEW 091025
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
225 AM PST Thu Dec 9 2021

PZZ110-091830-
/O.EXT.KSEW.SC.Y.0266.000000T0000Z-211210T1200Z/
Grays Harbor Bar-
225 AM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Combined seas 10 to 12 ft. Bar conditions rough. 
  Maximum ebb currents will occur around 830 AM and 830 PM 
  Thursday. The evening ebb will be strong.

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ130-150-153-156-170-173-176-091830-
/O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/
/O.NEW.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
225 AM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* WHAT...For the Small Craft Advisory, west winds 15 to 30 kt and
  seas 9 to 14 ft at 15 seconds. For the Gale Watch, southwest 
  winds 30 to 40 kt and seas 11 to 16 ft at 12 seconds possible.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...For the Small Craft Advisory, until 4 PM PST Friday. 
  For the Gale Watch, from Friday evening through Saturday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ132>135-091830-
/O.NEW.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
225 AM PST Thu Dec 9 2021

...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...

* WHAT...South winds 25 to 35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...From Friday evening through Saturday morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
886 
WHUS76 KSEW 091634
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
834 AM PST Thu Dec 9 2021

PZZ130-150-153-156-170-173-176-100045-
/O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/
/O.CON.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
834 AM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* WHAT...For the Small Craft Advisory, west winds 15 to 30 kt and
  seas 9 to 14 ft at 15 seconds. For the Gale Watch, southwest
  winds 25 to 40 kt and seas 11 to 16 ft at 12 seconds possible.

* WHERE...Portions of Pacific coastal waters. 

* WHEN...For the Small Craft Advisory, until 4 PM PST Friday. 
  For the Gale Watch, from Friday evening through Saturday 
  morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ110-100045-
/O.CON.KSEW.SC.Y.0266.000000T0000Z-211210T1200Z/
Grays Harbor Bar-
834 AM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Combined seas 10 to 12 ft. Bar conditions rough. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ132>135-100045-
/O.CON.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
834 AM PST Thu Dec 9 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...

* WHAT...South winds 25 to 35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, 
  Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...From Friday evening through Saturday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
747 
WHUS76 KSEW 092127
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
127 PM PST Thu Dec 9 2021

PZZ150-153-156-170-173-176-100530-
/O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211212T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 4 PM PST SATURDAY...

* WHAT...For the Gale Warning, southwest winds 30 to 45 kt and
  seas 10 to 15 ft at 11 seconds. For the Small Craft Advisory,
  west winds 15 to 30 kt and seas 9 to 12 ft at 14 seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...For the Gale Warning, from 4 PM Friday to 4 PM PST 
  Saturday. For the Small Craft Advisory, until 4 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ130-100530-
/O.CON.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 7 AM PST SATURDAY...

* WHAT...For the Gale Warning, southwest winds 30 to 40 kt and
  seas 6 to 11 ft at 11 seconds. For the Small Craft Advisory,
  southwest winds 15 to 25 kt and seas 7 to 11 ft at 14 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST 
  Saturday. For the Small Craft Advisory, until 4 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ132-100530-
/O.NEW.KSEW.SC.Y.0268.211209T2127Z-211210T0600Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 7 AM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST 
  Saturday. For the Small Craft Advisory, until 10 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-100530-
/O.EXB.KSEW.SC.Y.0266.000000T0000Z-211210T0600Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/
Admiralty Inlet-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 7 AM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt. For the 
  Small Craft Advisory, northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST 
  Saturday. For the Small Craft Advisory, until 10 PM PST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-100530-
/O.NEW.KSEW.SC.Y.0268.211210T0600Z-211211T0000Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211211T1500Z/
Northern Inland Waters Including The San Juan Islands-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 7 AM PST SATURDAY...

* WHAT...For the Gale Warning, south winds 30 to 40 kt. For the 
  Small Craft Advisory, south winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Gale Warning, from 4 PM Friday to 7 AM PST 
  Saturday. For the Small Craft Advisory, from 10 PM this 
  evening to 4 PM PST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-100530-
/O.NEW.KSEW.SC.Y.0268.211210T1800Z-211211T0000Z/
/O.UPG.KSEW.GL.A.0056.211211T0300Z-211211T1800Z/
/O.NEW.KSEW.GL.W.0087.211211T0000Z-211211T1800Z/
Puget Sound and Hood Canal-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST FRIDAY...
...GALE WARNING IN EFFECT FROM 4 PM FRIDAY TO 10 AM PST
SATURDAY...

* WHAT...For the Gale Warning, south winds 25 to 35 kt. For the 
  Small Craft Advisory, south winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...For the Gale Warning, from 4 PM Friday to 10 AM PST 
  Saturday. For the Small Craft Advisory, from 10 AM to 4 PM PST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-100530-
/O.NEW.KSEW.SC.Y.0268.211209T2127Z-211210T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-100530-
/O.EXT.KSEW.SC.Y.0266.000000T0000Z-211211T0000Z/
Grays Harbor Bar-
127 PM PST Thu Dec 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* WHAT...Combined seas 10 to 12 ft. Bar conditions rough. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Dec 8, 8:19 PM PST, 6 hours 6 minutes earlier.

Area forecast discussion, Dec 8, 8:19 PM PST, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
819 PM PST Wed Dec 8 2021

.SYNOPSIS...Showers continue to linger over portions of Western
Washington tonight while a Puget Sound Convergence Zone will allow
for snow to persist in the Central Cascades. A stronger system will
enter the area later Friday, bringing windy conditions and heavy
mountain snow.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...Scattered showers linger
over portions of W WA this evening currently favoring SW portions of
the Olympic Peninsula. East of the Sound, a PSCZ persists right
along the boundary between Snohomish and King counties with
persistent lowland rain and more snow for the higher elevations of
the Central Cascades. As this feature persists, the inherited Winter
Storm Warning there looks good to continue at least into the
overnight hours. Radar trend is showing another convergence zone
like echo developing over the Cascades of Snohomish County, perhaps
indicating a northward migration, however, this slow traversal will
likely keep the focus of the WSW right where it is with no need for
any northward expansion.

All in all, inherited forecast looks good with no evening updates
planned. For further forecast details, please see Previous Forecast
section below.  18

From Previous Discussion...Showers will continue to move through the
area into Thursday. These showers are going to will mainly produce
scattered rain and mountain snow outside of the convergence zone
area. The convergence zone will continue to impact the area around
Stevens and Snoqualmie Pass. There is the potential for the passes
to see another 6-8 inches of snow. But confidence is wavering a bit
with that. High resolution models are suggesting that the band could
shift northward which would lower the snow totals throughout the
area. A winter storm warning will remain in effect for this area due
to the possible high snow fall rates.

Additionally, there is a chance of some isolated thunderstorms
off shore and at the coast, as well as in that PSCZ due to a
shortwave moving through the area. Confidence is not very high
that these will materialize as the lower levels are expected to be
fairly stable with not much in a way of daytime heating to help
get the lower levels moving. Showers will continue to taper off
into Friday morning. Just in time for things to pick up again
later in the day as the next system begins to move in.

The next weather system is going to be making its approach inland
through Friday. We expect winds to gradually pick up throughout
the day and peak during the overnight and into early Saturday
morning. Winds gusts along the coast and in areas near and around
the Northern Inland waters will likely be in 35-45 mph range. For
more inland locations it will still be windy, gusts are expected
to be 25-35 mph. That said there is the potential for stronger
gusts to occur, especially at the coast. The speeds presented here
as well as in our point forecasts is the most likely scenario at
this time. As we get more higher resolution guidance and as we
get closer to the event confidence will go up as to what the wind
speeds will be. It is advised that everyone prepare for windy
conditions by securing loose objects and being prepared for power
outages.

In addition to wind this storm is going to bring
significant snowfall to the area mountains. Snow levels will start
in the 1500-2000 foot range Friday, and will rise to around
3000-4000 feet by Saturday morning before dropping down again.
There is still some uncertainty as to how long this warm sector
will be in the area as well as how far north it will make it.
Because of that you will likely see some fluctuations in snowfall
accumulations in the coming days. As of this writing, the likely
snowfall accumulations at pass level will be in that 2-3 foot
range. Roads leading up to higher elevations such as going up to
Paradise in Mount Rainier National Park will be on the higher end
or exceeding this accumulation range.

Butwin

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...From Previous
Discussion...Weather will be easing through Sunday. But we will
likely still be experiencing lingering scattered showers in the
lowlands and mountain snow.
Conditions for the start of the work week are looking to remain
unsettled with rain, mountain snow, colder temperatures. There is
the slight chance of snow levels dropping down to the
low elevations by mid week. But I wouldn't get too excited about
the chance of snow quite yet.

Butwin

&&

.AVIATION...Post-frontal onshore flow continues across western WA
tonight with scattered showers across the region. The flow aloft is
westerly. Ceilings are mainly VFR but will likely see clouds
lowering back down to MVFR range overnight. An upper level trough
axis will keep the air mass cool and showery on Thursday with a
slight chance of thunderstorms along the coast. 33

KSEA...Showers in the vicinity with S/SW winds around 10 kt. MVFR
conditions likely overnight. 33

&&

.MARINE...Onshore flow will ease tonight with highest winds over
the Coastal Waters and through the Strait of Juan de Fuca - Small
Craft Advisories remain in effect. Winds will be generally light on
Thursday. A strong Pacific frontal system will impact the region
Friday night and Saturday for increasing winds over all waters.
Gales are likely over the Coastal Waters. Seas will also build to 15-
18 feet. Onshore flow will ease Saturday night into Sunday. Weak low
pressure will remain over the offshore waters early next week. 33

&&

.HYDROLOGY...Slow moving weather system Friday night into Saturday
could bring 3 to 5 inches of rain to the south slopes of the
Olympics. Even with the somewhat low snow levels, with the ground
saturated, this amount of rain could push the Skokomish River in
Mason county above flood stage Saturday. How high - moderate flood
is possible - depends on how much of the precip is snow in that
area. Rivers in southwest WA will also have significant rises with
the lower Chehalis River getting the closest to flood stage. No
river flooding is expected on the remainder of the rivers for the
next 7 days.

JBB/Felton

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 10 AM PST Thursday for Cascades of
     Snohomish and King Counties.

PZ...Small Craft Advisory until 4 PM PST Friday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
     Juan De Fuca.

     Small Craft Advisory until 4 PM PST Thursday for Grays Harbor
     Bar.

     Small Craft Advisory until 10 PM PST this evening for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:41 AM PSTWinter Storm WatchSEW25 hr
Dec 9, 3:41 AM PSTWinter Weather AdvisorySEW18 hr
Dec 9, 1:27 PM PSTGale WarningSEW57 hr
Dec 9, 1:27 PM PSTSmall Craft AdvisorySEW25 hr
Dec 9, 3:16 PM PSTHigh Wind WatchSEWSan Juan13 hr
Dec 9, 3:16 PM PSTWind AdvisorySEW43 hr

Nearby

Gale Watches in Washington, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.